Alert archive / Iowa / Flash Flood Warnings in 2015

Flash Flood Warning 15, NWS Des Moines, IA

July 6, 2015Marshall County, Story County, Iowa

NWS Des Moines, IA issued this flash flood warning at Jul 6, 2015, 7:57 AM CDT for Marshall County, Story County, Iowa. It was in force for 6 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 6, 2015, 7:57 AM CDT (12:57 UTC)
Expired
Jul 6, 2015, 2:00 PM CDT
In force
6 hr
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Flood severity
None

Counties Marshall County, IA, Story County, IA

The radar

The Des Moines radar (KDMX), 46 km from the middle of the area, began a volume at 12:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 6, 8:04 AM CDTHEAVY RAIN 3.52 Nw Maxwell, IATRAINED SPOTTER REPORTED 3.5 INCHES OF RAIN IN PAST 24 HOURS
Jul 6, 8:35 AM CDTFLASH FLOODColo, IAREPORTS OF WATER OVER ROADWAYS IN THE CITY OF COLO. AREAS THAT HAVEN'T HAD WATER OVER THEM BEFORE. UNKNOWN DEPTH.
Jul 6, 9:25 AM CDTHEAVY RAIN 4.2State Center, IAMARSHALL COUNTY EMERGENCY MANAGER MEASURED 4.20 INCHES OF RAINFALL
Jul 6, 1:15 PM CDTHEAVY RAIN 6.4State Center, IAUPDATED 24-HR RAINFALL AMOUNT OF ABOUT 6.4 INCHES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 38 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 1.0 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2015-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 200 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2015-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -74 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
200 J/kg
Mixed-layer CIN
-150 J/kg
Mixed-layer LCL
1201 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-74 m²/s²
0-3 km storm-relative helicity
-17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

453 
WGUS53 KDMX 061257
FFWDMX
IAC127-169-061900-
/O.NEW.KDMX.FF.W.0015.150706T1257Z-150706T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
757 AM CDT MON JUL 6 2015

THE NATIONAL WEATHER SERVICE IN DES MOINES  HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WESTERN MARSHALL COUNTY IN CENTRAL IOWA...
  SOUTHEASTERN STORY COUNTY IN CENTRAL IOWA...

* UNTIL 200 PM CDT MONDAY
    
* AT 756 AM CDT...EMERGENCY MANAGEMENT REPORTED WATER ACROSS THE 
  HIGHWAY 65 AND LINCOLN HIGHWAY NEAR COLO. THUNDERSTORMS PRODUCING 
  HEAVY RAIN CONTINUE ACROSS THE WARNED AREA. UP TO TWO INCHES OF 
  RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN 
  SHORTLY. ANOTHER INCH OF RAIN IS POSSIBLE THROUGH 9 AM CDT.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  NEVADA...HUXLEY...SLATER...STATE CENTER...MAXWELL...COLO...
  CAMBRIDGE...ZEARING...COLLINS...RHODES...CLEMONS AND ST. ANTHONY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

&&

LAT...LON 4186 9319 4186 9369 4208 9348 4221 9324
      4221 9309

$$

BEERENDS
2 follow-up statements
902 
WGUS73 KDMX 061351
FFSDMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
851 AM CDT MON JUL 6 2015

IAC127-169-061900-
/O.CON.KDMX.FF.W.0015.000000T0000Z-150706T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARSHALL IA-STORY IA-
851 AM CDT MON JUL 6 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 PM CDT MONDAY
FOR WESTERN MARSHALL AND SOUTHEASTERN STORY COUNTIES...

AT 846 AM CDT...EMERGENCY MANAGEMENT REPORTED FLASH FLOODING IN 
COLO. UP TO THREE INCHES OF RAIN HAVE ALREADY FALLEN. FLASH FLOODING 
IS ALREADY OCCURRING.  

ADDITIONAL RAINFALL IS MINIMAL IN THE NEXT FEW HOURS...THEREFORE THE 
HIGHEST THREAT OF FLASH FLOODING WILL OCCUR OVER THE NEXT HOUR OR 
TWO WITH CONDITIONS LIKELY IMPROVING BY MIDDAY.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... 
NEVADA...STATE CENTER...MAXWELL...COLO... 
CAMBRIDGE...ZEARING...COLLINS...RHODES...CLEMONS AND ST. ANTHONY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 4186 9319 4186 9369 4208 9348 4221 9324
      4221 9309

$$

COGIL
397 
WGUS73 KDMX 061609
FFSDMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1109 AM CDT MON JUL 6 2015

IAC127-169-061618-
/O.CAN.KDMX.FF.W.0015.000000T0000Z-150706T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARSHALL IA-STORY IA-
1109 AM CDT MON JUL 6 2015

...THE FLASH FLOOD WARNING FOR WESTERN MARSHALL AND SOUTHEASTERN
STORY COUNTIES IS CANCELLED...

HEAVY RAIN AND FLASH FLOODING HAS ENDED ACROSS THE WARNED AREA.  
WITH FLOOD WATERS HAVE RECEDING...THEY NO LONGER EXPECTED TO POSE A 
THREAT TO LIFE OR PROPERTY. 

HOWEVER...THUNDERSTORMS WILL BE POSSIBLE INTO THE AFTERNOON... 
THEREFORE BE ALERT FOR ADDITIONAL HEAVY RAINFALL AND POSSIBLE 
RENEWED FLOODING.

LAT...LON 4186 9319 4186 9369 4208 9348 4221 9324
      4221 9309

$$

COGIL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this flash flood warning went out at Jul 6, 6:27 AM CDT, 1 hour 30 minutes earlier.

Area forecast discussion, Jul 6, 6:27 AM CDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
627 AM CDT MON JUL 6 2015

.UPDATE...
ISSUED AT 627 AM CDT MON JUL 6 2015

NEW DEVELOPMENT OVER THE LAST HALF HOUR TO HOUR HAS SET UP IN MORE
OF A WEST TO EAST FASHION WITH SLOWER STORM MOTIONS ACROSS MUCH OF
CENTRAL IOWA. EXPECT THIS ACTIVITY TO CONTINUE FOR THE NEXT FEW
HOURS...AND GIVEN THE EFFICIENT RAIN PRODUCTION AND SLOWER STORM
POSSIBILITY OF TRAINING/BACKBUILDING COULD HAVE SOME POTENTIAL FOR
HEAVY RAIN AND FLASH FLOODING ACROSS PORTIONS OF CENTRAL IOWA THIS
MORNING. HAVE ALSO INCREASED POPS FOR THE NEXT FEW HOURS...WITH
INSTABILITY EXPECTED TO DECREASE TOWARD MID MORNING AND STORM
COVERAGE/INTENSITY EXPECTED TO DIMINISH BEFORE ADDITIONAL
DEVELOPMENT THIS AFTERNOON.

&&

.SHORT TERM /TODAY/...
ISSUED AT 259 AM CDT MON JUL 6 2015

AREA OF LOW PRESSURE CENTERED OVER NORTHWEST IA/SW MN WITH AN
ASSOCIATED COLD FRONT STRETCHING BACK TO THE SSW. STORMS CONTINUE
TO DEVELOP ALONG AND AHEAD OF THE FRONT...WITH ACTIVITY EXPECTED
TO CONTINUE THROUGH THE EARLY MORNING HOURS. ACTIVITY HAS
DIMINISHED IN INTENSITY AND CURRENTLY NOT EXPECTING SEVERE STORMS
IN THE NEAR TERM. ACTIVITY SHOULD LINGER INTO THE MORNING HOURS
WITH THE FRONTAL BOUNDARY SLOWLY SINKING ACROSS THE CWA TODAY.
ADDITIONAL REDEVELOPMENT EXPECTED BY THIS AFTERNOON IN VICINITY OF
THE FRONT. SOME LINGERING POST-FRONTAL RAIN/STORMS POSSIBLE MUCH
OF THE DAY ACROSS THE NORTH/WEST. WITH THE EXTENSIVE CLOUD SHIELD
ALSO ANTICIPATED...HAVE LOWERED HIGHS A BIT. OTHERWISE MAIN CHANCE
FOR SEVERE STORMS WILL BE WITH THE ADDITIONAL REDEVELOPMENT ALONG
THE FRONT TOWARD THIS AFTERNOON. HEAVY RAIN ALSO A POSSIBILITY
WITH VERY HIGH PWATS. CURRENT SPC MESO DATA SUGGESTING PWATS NEAR
2.0 INCHES NEAR THE FRONT...WITH THE SOUNDINGS INDICATING SIMILAR
VALUES ACROSS THE CWA LATER TODAY. THIS SHOULD LEAD TO EFFICIENT
RAINFALL PRODUCTION COUPLED WITH HIGHER FZLVLS. HOWEVER DO EXPECT
STORM MOTIONS TO BE PROGRESSIVE ENOUGH AND NOT TRAINING...THAT ANY
HEAVY RAINFALL WILL BE BRIEF. THIS COUPLED WITH THE PAST WEEK OF
DRIER WEATHER...AND NEARLY MATURE CROPS SHOULD MINIMIZE THE FLASH
FLOOD THREAT.

.LONG TERM /TONIGHT THROUGH SATURDAY/...
ISSUED AT 259 AM CDT MON JUL 6 2015

SURFACE COLD FRONT IS EXPECTED TO BISECT IOWA EARLY THIS EVENING
FROM NORTHEAST IOWA TO SOUTHWEST IOWA. NUMEROUS SHOWERS AND
THUNDERSTORMS WILL OCCUR NEAR THE FRONT. PRECIPITABLE WATER VALUES
FAVOR A CONTINUED RISK FOR HEAVY RAIN ESPECIALLY NEAR STRONGER
THUNDERSTORM UPDRAFTS. MODELS PROG 0-3KM BULK SHEAR NEAR 35 KNOTS
BRINGING A MARGINAL RISK FOR DAMAGING WINDS WITH MU CAPE AND
LAPSE RATES ALSO SUPPORTING A MARGINAL RISK FOR LARGE HAIL.

THE FRONT WILL PROGRESS SOUTHEAST THROUGH THE STATE OVERNIGHT AND
EXIT EARLY TUESDAY MORNING. SURFACE HIGH PRESSURE WILL BUILD OVER
THE MIDWEST TUESDAY BRINGING THE RETURN OF A COOLER AND DRIER
AIRMASS.

SURFACE HIGH PRESSURE BUILDS EAST WEDNESDAY BRINGING SOUTHERLY
RETURN FLOW TO IOWA. FORECAST MODELS HAVE TRENDED FURTHER SOUTH
WITH A SHORTWAVE MOVING OVER CENTRAL PLAINS WEDNESDAY. THUS HAVE
REFINED PRECIPITATION CHANCES FURTHER SOUTH ACROSS IOWA.

LATE IN THE WEEK MODELS CONTINUE TO SHOW SIGNS OF UPPER RIDGE
BUILDING ACROSS THE PLAINS WITH A LEESIDE TROUGH IN THE NORTHERN
PLAINS. THIS PATTERN FAVORS A WARMING TREND WITH INCREASED
HUMIDITY AND OCCASIONAL CHANCES FOR THUNDERSTORMS WITH SHORTWAVES
ROTATING UP AND OVER THE RIDGE.

&&

.AVIATION...06/12Z
ISSUED AT 627 AM CDT MON JUL 6 2015

FAIRLY ACTIVE TODAY WITH AREAS OF THUNDERSTORMS ACROSS MUCH OF
CENTRAL IOWA THROUGH THE DAY...AS A COLD FRONT PUSHES THROUGH THE
STATE. SOUTHERLY WINDS WILL SHIFT AROUND TO THE NORTHWEST TO NORTH
BEHIND THE FRONT. SOME LINGERING SHOWERS EXPECTED BEHIND THE
THUNDERSTORM ACTIVITY BEHIND THE FRONT...WITH PRECIPITATION
ENDING FROM NORTHWEST TO SOUTHEAST BY LATE AFTERNOON/THIS EVENING.
MAY SEE MVFR CIGS AND IFR/MVFR VSBYS WITH THE RAINFALL.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...BEERENDS
SHORT TERM...BEERENDS
LONG TERM...ANGLE
AVIATION...BEERENDS
Hazardous weather outlook, Jul 6, 3:56 AM CDT, 4 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
356 AM CDT MON JUL 6 2015

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-
081>086-092>097-070900-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-
POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-
CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-
APPANOOSE-DAVIS-
356 AM CDT MON JUL 6 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

WIDESPREAD THUNDERSTORMS WILL OCCUR TODAY AND TONIGHT. STRONGER
THUNDERSTORMS WILL PRODUCE MODERATE TO HEAVY RAIN WITH LOCALIZED
FLASH FLOODING POSSIBLE. A FEW STRONG TO SEVERE STORMS MAY OCCUR
WITH DAMAGING WIND AND LARGE HAIL THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY THROUGH THE
WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT.

In the hours before

Special weather statement, Jul 6, 1:59 AM CDT, 5 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
159 AM CDT MON JUL 6 2015

IAZ044-060730-
CRAWFORD IA-
159 AM CDT MON JUL 6 2015

...NICKEL HAIL POSSIBLE WITH GUSTY WINDS...

AT 158 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES NORTHEAST OF UTE...OR 12 MILES NORTHWEST OF DENISON...MOVING
NORTHEAST AT 35 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SCHLESWIG...CHARTER OAK...KIRON AND RICKETTS.

LAT...LON 4217 9567 4221 9557 4221 9530 4215 9526
      4214 9528 4200 9560 4210 9567
TIME...MOT...LOC 0658Z 235DEG 29KT 4213 9555

BEERENDS
Special weather statement, Jul 6, 6:57 AM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
657 AM CDT MON JUL 6 2015

IAZ059-060-061400-
DALLAS-POLK-
INCLUDING THE CITIES OF...PERRY...WAUKEE...ADEL...DES MOINES
657 AM CDT MON JUL 6 2015

...HEAVY RAINFALL AND LOCALIZED URBAN FLOODING POSSIBLE...

A LINE OF THUNDERSTORMS WILL MOVE THROUGH THE DES MOINES METRO
AREA THROUGH 9 AM CDT. HEAVY RAINFALL IS POSSIBLE WITH AN INCH OR
TWO PER HOUR RAINFALL RATES POSSIBLE. A QUICK HALF INCH TO INCH
HAS ALREADY FALLEN IN MUCH OF THE AREA OVER THE PAST TWO HOURS
WITH AN ADDITIONAL HALF INCH TO ONE INCH OF RAINFALL POSSIBLE
THROUGH 9 AM CDT. LOCALIZED PONDING OF WATER ON ROADWAYS AND IN
LOW AREAS COULD CAUSE TRAVEL DIFFICULTIES EARLY THIS MORNING.

MJB
Local storm report, Jul 6, 7:30 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
730 AM CDT MON JUL 6 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0723 AM     FLASH FLOOD      3 E DALLAS CENTER       41.69N 93.93W
07/06/2015                   DALLAS             IA   LAW ENFORCEMENT

            WATER OF UNKNOWN DEPTH ACROSS HWY 44 IN TWO
            SPOTS 3 MILES EAST OF DALLAS CENTER.

&&

MJB
Local storm report, Jul 6, 7:43 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
743 AM CDT MON JUL 6 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       2 SSE ALTOONA           41.63N 93.47W
07/06/2015  M1.60 INCH       POLK               IA   COCORAHS

            COCORAHS REPORT OF 1.60 INCHES OF RAIN

0700 AM     HEAVY RAIN       1 WSW WAUKEE            41.60N 93.88W
07/06/2015  M2.08 INCH       DALLAS             IA   COCORAHS

            COCORAHS REPORT OF 2.08 INCHES OF RAIN

0700 AM     HEAVY RAIN       1 W WAUKEE              41.61N 93.87W
07/06/2015  M2.20 INCH       DALLAS             IA   COCORAHS

            COCORAHS REPORT OF 2.20 INCHES OF RAIN

0700 AM     HEAVY RAIN       2 NW MARSHALLTOWN       42.05N 92.94W
07/06/2015  M2.60 INCH       MARSHALL           IA   COCORAHS

            COCORAHS REPORT OF 2.60 INCHES OF RAIN

0730 AM     HEAVY RAIN       3 S POLK CITY           41.74N 93.72W
07/06/2015  M2.01 INCH       POLK               IA   NWS EMPLOYEE

0734 AM     HEAVY RAIN       4 E ALBION              42.11N 92.92W
07/06/2015  M2.11 INCH       MARSHALL           IA   ASOS

            TOTAL SINCE MIDNIGHT

&&

NWS DES MOINES IA
IRIS SYSTEM
Local storm report, Jul 6, 7:55 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
755 AM CDT MON JUL 6 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       2 NNW MARSHALLTOWN      42.06N 92.92W
07/06/2015  M2.40 INCH       MARSHALL           IA   PUBLIC

            CO-OP OBSERVER REPORTED 2.40 INCHES OF RAIN
            IN PAST 24 HOURS

0700 AM     HEAVY RAIN       2 W JOHNSTON            41.69N 93.73W
07/06/2015  M2.30 INCH       POLK               IA   CO-OP OBSERVER

            CO-OP OBSERVER REPORTED 2.30 INCHES OF RAIN
            IN PAST 24 HOURS

0749 AM     HEAVY RAIN       2 NNW GRIMES            41.69N 93.80W
07/06/2015  M1.80 INCH       POLK               IA   TRAINED SPOTTER

            TRAINED SPOTTER MEASURED 1.8 INCHES OF RAIN
            SO FAR TODAY. MOST OF THE RAIN CAME IN PAST
            2 HOURS

0700 AM     HEAVY RAIN       GILMAN                  41.88N 92.78W
07/06/2015  M2.75 INCH       MARSHALL           IA   CO-OP OBSERVER

            CO-OP OBSERVER REPORTED 2.75 INCHES OF RAIN
            IN PAST 24 HOURS

0700 AM     HEAVY RAIN       DENISON                 42.02N 95.35W
07/06/2015  M2.82 INCH       CRAWFORD           IA   CO-OP OBSERVER

            CO-OP OBSERVER REPORTED 2.82 INCHES OF RAIN
            IN PAST 24 HOURS

&&

NWS DES MOINES IA
IRIS SYSTEM

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 1:59 AM CDTSpecial Weather StatementDMXCrawford31 min
Jul 6, 7:19 AM CDTFlash Flood WarningDMXJasper, Marshall6 hr

Nearby

Flash Flood Warnings in Iowa, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.